# SDR MZZA00021

- Difficulty date: September 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65727376
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SKIN BULGED WAS FOUND ON UPPER RUDDER TAB LEFT SIDE SKIN FROM FS 175 TO FS 212.  THE DAMAGED SKIN WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (M)
